[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 4 (Vol. 6, No. 4 2021) ::
Mathematical Researches 2021, 6(4): 0-0 Back to browse issues page
Border Basis of an Ideal of Points and its Application in Experimental Design and Regression
Amir Hashemi 1, Samira Poukhajouei2, Sare Goli2
1- Isfahan university of Technology , amir.hashemi@cc.iut.ac.ir
2- Isfahan university of Technology
Abstract:   (503 Views)
In this paper, we consider the problem of computing the order ideal and the corresponding border basis for the vanishing ideal of a given finite set of points with multiplicity
The ideal of points has different applications in science and engineering. In this paper, we focus on presenting some models related to a real experiment and show the role of our approach in providing good statistical polynomial models.
Keywords: border basis, ideal of points, Buchberger-Möller algorithm, Experimental Design, Regression
     
Type of Study: Original Manuscript | Subject: alg
Received: 2018/11/18 | Accepted: 2019/03/2 | Published: 2021/01/29 | ePublished: 2021/01/29
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hashemi A, Poukhajouei S, Goli S. Border Basis of an Ideal of Points and its Application in Experimental Design and Regression. Mathematical Researches. 2021; 6 (4)
URL: http://mmr.khu.ac.ir/article-1-2879-en.html


Volume 6, Issue 4 (Vol. 6, No. 4 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.07 seconds with 30 queries by YEKTAWEB 4227